Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stopped birth control pills. Having cramps, vomitting, diarrhoea, mood swings, stomach fullness, hot flashes in the body. Chances of pregnancy?

Hi, I m nearly 3 weeks late on my period. I ve taken 4 urine test, all of which are negative. A week ago I had severe lower back pain , and the sensation of dull cramps , this afternoon I threw up. It was bright yellow and diarrhea that looks similar. I ve taken birth control(microgestin fe 1.5/30) in the past for 3 months but stopped for 2. I m usually regular, my periods last 6-7 days, I ve been really REALLY moody. I have ALOT of food aversion, I can t really eat very much, I feel sick or just feel full. I m just feeling miserable. Oh and I get hot flashes from throughout the day at random.
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor